# SDR JBXA0000149

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 601R923053
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOP NOSE DOWN INTERMITENT NOSE UP WOULD NOT RUN PAST 4 STAB TRIM.  REMOVED AND REPLACED HSTA IAW AMM 27-42-01.  OPS CHECK GOOD.
